... shake my depression, anxiety and almost paranoia like feelings. Is this even possible?
While it is very uncommon to experience these side effects it is possible as stated from the professional monograph excerpt below:
Uncommon (0.1% to 1%): Depression aggravated, apathy, confusion, insomnia, sleep disorder
Postmarketing reports: Aggression, agitation, depression, hallucination[Ref]
I recommend you speak to your doctor about your symptoms. The doctor may want to try a different PPI such as Protonix.
- Nexium Information for Consumers
- Nexium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 6 answers
Posted 25 Sep 2014 • 3 answers
Posted 19 Apr 2015 • 2 answers
Posted 1 Sep 2015 • 1 answer
Posted 8 Oct 2015 • 4 answers